MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: mrh tib rot comp xs-xl; cat#64812100; lot#178434a.Mrh axle; cat#64812120; lot#ctd62969.Mrh hdp assembly pack; cat#64812150; lot#lkn529.Mrhk bumper insert 3 degrees; cat#64812133 ; lot#lkm743.Mrh tibial b/plt keel sml 2; cat#64813111; lot#na99l.Kmax stem extndr(s,m,l,xl) 40mm; cat#64768250; lot#lcm1270.Triathlon sym cone aug sz c; cat#5549-a-130; lot#ppm01.Small howmedica bone plug 1pk; cat#6215-5-001; lot#cppwd12bf.Mrs fem stem w/0 body 15x127mm; cat#64853115; lot#238782c.Gmrs dist fem comp std r 65mm; cat#64952040; lot#h9s3t.Med howmedica bone plug 1pk; cat#6215-5-011; lot#cppwe04bh.Simplex p with tobramycin 1 pack; cat#6197-9-001; lot#mcc021.Simplex p with tobramycin 1 pack 2 of 3; cat#6197-9-001; lot#mcc021.Simplex p with tobramycin 1 pack 3 of 3; cat#6197-9-001; lot#mcc021.Simplex p with tobramycin 1 pack; cat#6197-9-001; lot#mcc028.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported the patient's (b)(6) was revised.Surgeon reported the patient had pulled out his drains post-operatively, which led to the development of a (b)(6).The insert, rotating component, axle, bushings/ sleeve/ bumper, and bumper insert were revised.

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12819551
Report Number0002249697-2021-01907
Device Sequence Number14887237
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public07613327043792
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number6481-3-213
Device Catalogue Number64813213
Device Lot NumberLKT052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight79 KG